# SDR YENA201906090320

- Difficulty date: June 9, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 66,261 hours, 23,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 179, AFTER LANDING F/A'S COMPLAINED ALONG WITH PAX THROUGHOUT CABIN OF MUSTY/DIRTY SOCK SMELL AS DESCENT STARTED INTO LGB AT APPROXIMATELY 8000 UPON LANDING IN LGB FLIGHT CREW NOTICED SMELL ONCE COCKPIT DOOR WAS OPEN.  C/W INFO NOTICE 2017-T015E, T/S TO BE A LEVEL 1 ENVIROMENTAL SYS ODOR. RAN PACKS NO ODOR NOTED. A/C OK FOR CONT SVC.
